Limit theorems for weighted and normalized sums of random elements in Banach spaces. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1995), pp. 74-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1995_3_a8,
author = {A. N. Chuprunov},
title = {Limit theorems for weighted and normalized sums of random elements in {Banach} {spaces.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {74--81},
year = {1995},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1995_3_a8/}
}
A. N. Chuprunov. Limit theorems for weighted and normalized sums of random elements in Banach spaces. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1995), pp. 74-81. http://geodesic.mathdoc.fr/item/IVM_1995_3_a8/